# SDR SWAA2024072503175

- Difficulty date: June 18, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,683 hours, 39,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242CF UPPER SKIN WITH DELAMINATED / TORN AREAS.<[01] RECEIVED FLOOR PANEL 242CF WILL BE INSTALLED ON TTG8Q00TMK0C;[02] VERIFIED STEP 1  AUDIT C/W MPM 52.02.02
